# SDR SWIA202266147

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 46,928 hours, 30,612 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Delaminated
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

D: PLEASE REPLACE FIRST OFFICER'S WINDOW AT NEXT MX BASE OVERNIGHT VISIT IF PARTS ARE AVAILABLE DUE TO FWD UPPER CORNER DELAMINATION NEARING MX ALLOWABLE LIMIT OF 4 INCHES PER CRJ700 AMM 56-12-01-210-801 , TO AVOID IN SERVICE MAINTENANCE INTERRUPTION. / C: MCI / PARTS:  PN: NP139322-14    (FILED CLOSED)    REMOVED AND REPLACED RH SIDE WINDOW AS REQUIRED. REFERENCE APPLICABLE STEPS IN MIP 56-220-1000-SKY
